Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 24, Pages 1267-1278
http://dx.doi.org/10.1155/S0161171204206287

Behaviour of passage time for a queueing network model with feedback: a simulation study

Department of Mathematics, Jadavpur University, Calcutta 700032, India

Received 21 June 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bidyut K. Medya, “Behaviour of passage time for a queueing network model with feedback: a simulation study,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 24, pp. 1267-1278, 2004. https://doi.org/10.1155/S0161171204206287.